Sh:632

Bib entry
@article{Sh:632,
 author = {Hyttinen, Tapani and Shelah, Saharon},
 title = {{On the number of elementary submodels of an unsuperstable homogeneous structure}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {44},
 number = {3},
 year = {1998},
 pages = {354--358},
 issn = {0942-5616},
 doi = {10.1002/malq.19980440307},
 mrclass = {03C45},
 mrnumber = {1645490},
 mrreviewer = {Carlo Toffalori},
 doi = {10.1002/malq.19980440307},
 note = {\href{https://arxiv.org/abs/math/9702228}{arXiv: math/9702228}},
 arxiv_number = {math/9702228}
}